# SDR HALA0700171

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 8,700 hours, 21,533 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0135A
- Condition: Fluctuates
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT HYDRAULIC PUMP FAIL.  PRESSURE FLUCTUATED BETWEEN 3000 PSI AND ZERO AT FLIGHT IDLE.  TURNED LT ENG DRIVEN PUMP OFF AND TURNED ON TRANSFER PUMP, PRESSURE AND QTY NORMAL.//R/R LEFT ENG HYD PUMP PER M/M 29-11-01 GRD RUN GOOD CHECKED PLUG P1-3355 PIN A TO PLUG P1-7824B PIN B3  WIRING CHKD OK, CHECKED S-32 CHECK OK PER 717 FIM 29-10 TASK 801 HHAL5743/580.
